# SDR YENA200459

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 7,676 hours, 2,827 cycles
- System (JASC): 3242 · Brake
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

STEERING AND BRAKES FAILED ON TAKEOFF ROLL.  PERFORMED BITE TEST OF BSCU PER AMM 32-46-00, NO FAULTS NOTED, PERFORMED OPERATION CHECK OF NOSE GEAR STEERING PER AMM 32-51-00.  ALL CHECKS NORMAL.  NO FAULT NOTED AIRCRAFT CLEARED FOR SERVICE.  OPS CHECK NORMAL BRAKE SYSTEM AMM 32-42-00.  ALL CHECKS NORMAL.
